# SDR A6WA201340000663

- Difficulty date: January 26, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR LOWER SILL HAS NUT PLATES CORRODED WITH CORROSION.  REPAIR CORROSION ON CARGO DOOR LOWER SILL IAW REO 601R-53-61-690 REV D AND SRMS 51-21-06, 51-24-21, 51-40-11.
